Volume 13, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Topological complexity of motion planning in projective product spaces

Jesús González, Mark Grant, Enrique Torres-Giese and Miguel Xicoténcatl

Algebraic & Geometric Topology 13 (2013) 1027–1047
Bibliography
1 J F Adams, Geometric dimension of bundles over $\mathrm{RP}^{n}$, from: "Proceedings of the International Conference on Prospects in Mathematics", Res. Inst. Math. Sci., Kyoto Univ., Kyoto (1974) 1 MR0482761
2 J Adem, S Gitler, I M James, On axial maps of a certain type, Bol. Soc. Mat. Mexicana 17 (1972) 59 MR0336757
3 L Astey, D M Davis, J González, Generalized axial maps and Euclidean immersions of lens spaces, Bol. Soc. Mat. Mexicana 9 (2003) 151 MR1988595
4 I Berstein, On the Lusternik–Schnirelmann category of Grassmannians, Math. Proc. Cambridge Philos. Soc. 79 (1976) 129 MR0400212
5 H Colman, M Grant, Equivariant topological complexity, Algebr. Geom. Topol. 12 (2012) 2299
6 A Costa, M Farber, Motion planning in spaces with small fundamental groups, Commun. Contemp. Math. 12 (2010) 107 MR2649230
7 D M Davis, Projective product spaces, J. Topol. 3 (2010) 265 MR2651360
8 M Farber, Topological complexity of motion planning, Discrete Comput. Geom. 29 (2003) 211 MR1957228
9 M Farber, Invitation to topological robotics, Zurich Lectures in Advanced Mathematics, European Mathematical Society (EMS), Zürich (2008) MR2455573
10 M Farber, S Tabachnikov, S Yuzvinsky, Topological robotics: motion planning in projective spaces, Int. Math. Res. Not. 2003 (2003) 1853 MR1988783
11 J García-Calcines, L Vandembroucq, Topological complexity and the homotopy cofibre of the diagonal map, to appear in Math. Z. (2012)
12 C G Gibson, K Wirthmüller, A A du Plessis, E J N Looijenga, Topological stability of smooth mappings, Lecture Notes in Mathematics 552, Springer (1976) MR0436203
13 M Golubitsky, V Guillemin, Stable mappings and their singularities, Graduate Texts in Mathematics 14, Springer (1973) MR0341518
14 J González, Topological robotics in lens spaces, Math. Proc. Cambridge Philos. Soc. 139 (2005) 469 MR2177172
15 J González, E Torres-Giese, M Velasco-Fuentes, in preparation
16 M Grant, Topological complexity, fibrations and symmetry, Topology Appl. 159 (2012) 88 MR2852952
17 V Guillemin, V Ginzburg, Y Karshon, Moment maps, cobordisms, and Hamiltonian group actions, Mathematical Surveys and Monographs 98, American Mathematical Society (2002) MR1929136
18 A Haefliger, M W Hirsch, Immersions in the stable range, Ann. of Math. 75 (1962) 231 MR0143224
19 M W Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959) 242 MR0119214
20 I M James, On the immersion problem for real projective spaces, Bull. Amer. Math. Soc. 69 (1963) 231 MR0144355
21 K Y Lam, Construction of nonsingular bilinear maps, Topology 6 (1967) 423 MR0217805
22 K Y Lam, Sectioning vector bundles over real projective spaces, Quart. J. Math. Oxford Ser. 23 (1972) 97 MR0296965
23 K Y Lam, D Randall, Geometric dimension of bundles on real projective spaces, from: "Homotopy theory and its applications" (editors A Adem, R J Milgram, D C Ravenel), Contemp. Math. 188, Amer. Math. Soc. (1995) 137 MR1349135
24 G Lupton, J Scherer, Topological complexity of $H$–spaces, Proc. Amer. Math. Soc. 141 (2013) 1827 MR3020869
25 S Melikhov, Singular fibers of generic smooth maps of negative codimension
26 R J Milgram, Immersing projective spaces, Ann. of Math. 85 (1967) 473 MR0211412
27 J Oprea, J Walsh, Quotient maps, group actions and Lusternik–Schnirelmann category, Topology Appl. 117 (2002) 285 MR1874091
28 B J Sanderson, A non-immersion theorem for real projective space, Topology 2 (1963) 209 MR0151987
29 A Verona, Stratified mappings—structure and triangulability, Lecture Notes in Mathematics 1102, Springer (1984) MR771120